Jump to content
CrazyBoards.org

Dirkbebe

Member
  • Content Count

    2
  • Joined

  • Last visited

About Dirkbebe

  • Rank
    Member

Profile Information

  • Gender
    male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. @mcjimjam glad to hear it's not just me. It's mainly just brought my depression on bad, which before i was having terrible Mania. I see the pdoc tomorrow and have taken notes this time, so I can actually get my concerns heard. Will report back. Thanks for the response
  2. Hey all, First post here, so I'll get into it. I've been Diagnosed Bi Polar since a late teen. I've had some temporary relief, many doctors and some terrible effects from medication/episodes. All in all at the moment I was released from the psych ward several months ago in NC, where i lived on my own for almost 6 years, while now being shipped back to my mom's in VA at age 27. I am getting older and am being affected more and more with my Bi-Polar swings, severe anxiety, occasional sounds and negative voices and now anger. I'm seeing public health center now and they've kept me on Lithium and started me on now up to 80mg of Latuda and have cut me from my 0.5 Clonazapam... While in the hospital, they weened me off of my Effexor and Lamictal, which didnt seem to be helping and giving me mania. My Issue now is I miss the Mania, I've been severely depressed, anxious and angry. I am aware the move home and the whole situation of being uprooted of living on my own hasn't helped, but it's been months now and the Latuda has seemed to make these worse as they increased. I see my pdoc tomorrow to see, but wanted to hear some insight from some folks who have either shared my side effects or have had success on this combo. I just feel the Latuda is keeping me depressed and lethargic. Thanks for the support everyone
×
×
  • Create New...